# SDR CALA2025112011360

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 110,467 hours, 11,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 3R HANGING BY ITS WIRES. PICTURE FO UPDATE INSTALLED TIE WRAPS PER ECRA 3351-01522. DEFFERED EMERGENCY EXIT SIGN DOOR PER MEL 3351-A. ECRA 3351-01522 HAS BEEN COMPLIED WITH. MEL 3351A TOMC REJECTS ACCOMPLISH DIP PER ECRA 3351-01522 DEFFERED 3R DOOR EXIT LIGHT PER ECRA 3351-01522. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2 EACH FLIGHT CYCLE AND PERMANT REPAIR PER PART 3 WITHIN 2 FLIGHT CYCLES DIP CREATED DUE TO 3R DOOR EXIT LIGHT HANGING DOWN BY WIRES. PER ECRA 3351-01522. INTERIM REPAIR ACCMP.  REPETITIVE INSPECTIONS PER PART 2 EACH FLIGHT CYCLE AND PERMANT WITHIN 2 CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT PARTS ADDED WILL NEED AVI ASSISTANCE APPROVED CONTROL.RIR: EACH FLIGHT - NO M&E (TOMC "M" METERED) T/A: WITHIN 2 FC.PR/U432955 REMOVED AND REPLACED HOUSING ASSY OPS NORMAL REF AMM 33-51-01 TOMCQC REV PERFORMED
